BibTeX record: journals/jacm/CannyE00

download as .bib file

@article{DBLP:journals/jacm/CannyE00,
  author    = {John F. Canny and
               Ioannis Z. Emiris},
  title     = {A subdivision-based algorithm for the sparse resultant},
  journal   = {J. {ACM}},
  volume    = {47},
  number    = {3},
  pages     = {417--451},
  year      = {2000},
  url       = {http://doi.acm.org/10.1145/337244.337247},
  doi       = {10.1145/337244.337247},
  timestamp = {Thu, 20 Nov 2003 12:28:05 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/CannyE00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}